Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 8, Pages 459-466
http://dx.doi.org/10.1155/S0161171202109239

Adjoint regular rings

1Department of Mathematics, University of Louisiana at Lafayette, Lafayette 70504-1010, LA, USA
2Department of Mathematics and Computer Science, Loyola University, New Orleans 70118, LA, USA

Received 10 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henry E. Heatherly and Ralph P. Tucci, “Adjoint regular rings,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 8, pp. 459-466, 2002. https://doi.org/10.1155/S0161171202109239.